# SDR SWAA2022040489008

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 58,484 hours, 34,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY EMERGENCY LIGHT BATTERY PACK M1668 STA 603 WL213 LBL87 INOP / [01] REPLACED BATTERY PACK M1668 AT STA 608 WL213 LBL 87 IAW AMM 33-51-06-960-805. TESTS GOOD.
